About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 752650, 8 pages
http://dx.doi.org/10.1155/2013/752650
Research Article

Neutral Slant Submanifolds of a Para-Kähler Manifold

Department of Mathematics, Dicle University, 21280 Diyarbakır, Turkey

Received 27 May 2013; Accepted 9 August 2013

Academic Editor: Jaume Giné

Copyright © 2013 Yılmaz Gündüzalp. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B.-Y. Chen, “Slant immersions,” Bulletin of the Australian Mathematical Society, vol. 41, no. 1, pp. 135–147, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B.-Y. Chen, Geometry of Slant Submanifolds, Katholieke Universiteit Leuven, Louvain, Belgium, 1990. View at Zentralblatt MATH · View at MathSciNet
  3. M. Atçeken, “Semi-slant submanifolds of an almost paracontact metric manifold,” Canadian Mathematical Bulletin, vol. 53, no. 2, pp. 206–217, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  4. H. Li and X. Liu, “Semineutral Slant Submanifolds of Almost Para-Hermitian Manifolds,” Georgian Mathematical Journal, vol. 12, no. 2, pp. 273–282, 2005. View at Zentralblatt MATH · View at MathSciNet
  5. B. Şahin and S. Keleş, “Slant submanifolds of Kaehler product manifolds,” Turkish Journal of Mathematics, vol. 31, no. 1, pp. 65–77, 2007. View at Zentralblatt MATH · View at MathSciNet
  6. N. Papaghiuc, “Semi-slant submanifolds of a Kaehlerian manifold,” Analele Ştiinţifice ale Universităţii Al. I. Cuza din Iaşi. Serie Nouă. Matematică, vol. 40, no. 1, pp. 55–61, 1994. View at Zentralblatt MATH · View at MathSciNet
  7. A. Lotta, “Slant submanifolds in contact geometry,” Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie, vol. 39, pp. 183–198, 1996.
  8. A. Lotta, “Three-dimensional slant submanifolds of K-contact manifolds,” Balkan Journal of Geometry and its Applications, vol. 3, no. 1, pp. 37–51, 1998. View at MathSciNet
  9. J. L. Cabrerizo, A. Carriazo, L. M. Fernández, and M. Fernández, “Slant submanifolds in Sasakian manifolds,” Glasgow Mathematical Journal, vol. 42, no. 1, pp. 125–138, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. L. Cabrerizo, A. Carriazo, L. M. Fernández, and M. Fernández, “Semi-slant submanifolds of a Sasakian manifold,” Geometriae Dedicata, vol. 78, no. 2, pp. 183–199, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. K. Arslan, A. Carriazo, B.-Y. Chen, and C. Murathan, “On slant submanifolds of neutral Kaehler manifolds,” Taiwanese Journal of Mathematics, vol. 14, no. 2, pp. 561–584, 2010. View at Zentralblatt MATH · View at MathSciNet
  12. V. Cruceanu, P. Fortuny, and P. M. Gadea, “A survey on paracomplex geometry,” The Rocky Mountain Journal of Mathematics, vol. 26, no. 1, pp. 83–115, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Ivanov and S. Zamkovoy, “Parahermitian and paraquaternionic manifolds,” Differential Geometry and Its Applications, vol. 23, no. 2, pp. 205–234, 2005. View at Publisher · View at Google Scholar · View at MathSciNet